# SDR USAA2009100892742

- Difficulty date: September 22, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545834256
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON STIFFENER BETWEEN BS 312 TO BS 328, RBL 15.  REPLACED STIFFENER BETWEEN BS 312 TO BS 328, RBL 15 IAW B737 SRM 51-10-02.
